Alert archive / Oklahoma / Wind Advisories in 2008
Wind Advisory 25, NWS Norman, OK
NWS Norman, OK issued this wind advisory at May 10, 2008, 3:44 PM CDT for 41 counties in Oklahoma; Foard County, Hardeman County, Wilbarger County, Texas. It took effect at May 10, 2008, 4:00 PM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- May 10, 2008, 3:44 PM CDT (20:44 UTC)
- In effect from
- May 10, 2008, 4:00 PM CDT
- Expired
- May 11, 2008, 3:51 AM CDT
- In force
- 12 hr
- Issued by
- NWS Norman, OK
All 44 counties
Alfalfa County, OK, Beckham County, OK, Blaine County, OK, Caddo County, OK, Canadian County, OK, Cleveland County, OK, Coal County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Garvin County, OK, Grady County, OK, Grant County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Hughes County, OK, Jackson County, OK, Kay County, OK, Kingfisher County, OK, Kiowa County, OK, Lincoln County, OK, Logan County, OK, Major County, OK, McClain County, OK, Murray County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pontotoc County, OK, Pottawatomie County, OK, Roger Mills County, OK, Seminole County, OK, Stephens County, OK, Tillman County, OK, Washita County, OK, Woods County, OK, Woodward County, OK, Foard County, TX, Hardeman County, TX, Wilbarger County, TX
The radar
The Norman radar (KTLX), 87 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 8.7 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 146 J/kg
- Mixed-layer CIN
- -598 J/kg
- Mixed-layer LCL
- 1471 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 544 m²/s²
- 0-3 km storm-relative helicity
- 682 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KOUN 102044 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 344 PM CDT SAT MAY 10 2008 .STRONG NORTHWEST WINDS WILL DEVELOP BEHIND A COLD FRONT LATE THIS AFTERNOON THROUGH TONIGHT. THE STRONGEST WINDS WILL INITIALLY BE OVER NORTHERN AND WESTERN OKLAHOMA...AND SPREAD SOUTHEAST INTO SOUTHWEST OKLAHOMA...WESTERN NORTH TEXAS...AND CENTRAL OKLAHOMA. WINDS WILL GRADUALLY DECREASE FROM NORTHWEST TO SOUTHEAST LATE TONIGHT. OKZ004>018-021-022-110445- /O.NEW.KOUN.WI.Y.0025.080510T2100Z-080511T0900Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-BECKHAM-WASHITA- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA... KINGFISHER...ELK CITY...SAYRE...CORDELL 344 PM CDT SAT MAY 10 2008 ...WIND ADVISORY IN EFFECT UNTIL 4 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CDT SUNDAY. STRONG NORTHERLY WINDS WILL BE SEEN LATE THIS AFTERNOON THROUGH MUCH OF THE NIGHT. WIND GUSTS BETWEEN 35 AND 45 MPH WILL BE COMMON...WHICH WILL HAMPER ANY OUTDOOR ACTIVITIES. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ OKZ019-020-023>044-TXZ083>085-110445- /O.NEW.KOUN.WI.Y.0025.080510T2300Z-080511T1200Z/ LOGAN-PAYNE-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- HARDEMAN-FOARD-WILBARGER- INCLUDING THE CITIES OF...GUTHRIE...STILLWATER...ANADARKO... YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER... CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE... HOLDENVILLE...HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK... LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...ADA...COALGATE... WALTERS...QUANAH...CHILLICOTHE...CROWELL...VERNON 344 PM CDT SAT MAY 10 2008 ...WIND ADVISORY IN EFFECT UNTIL 7 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CDT SUNDAY. STRONG NORTHERLY WINDS WILL BE SEEN THIS EVENING AND OVERNIGHT. WIND GUSTS BETWEEN 35 AND 45 MPH WILL BE COMMON...WHICH WILL HAMPER ANY OUTDOOR ACTIVITIES. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
2 follow-up statements
000 WWUS74 KOUN 110300 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 1000 PM CDT SAT MAY 10 2008 .STRONG NORTHWEST WINDS WILL CONTINUE OVERNIGHT ACROSS NORTHERN... CENTRAL AND SOUTHWEST OKLAHOMA... AND PARTS OF WESTERN NORTH TEXAS. THE BRISK WINDS WERE OCCURRING BEHIND A COLD FRONT THAT MOVED ACROSS THE AREA ON SATURDAY. THE STRONGEST WINDS WILL BE ACROSS NORTHERN OKLAHOMA. WIND SPEEDS WILL GRADUALLY DECREASE FROM NORTHWEST TO SOUTHEAST LATE TONIGHT. OKZ019-020-023>044-TXZ083>085-111000- /O.CON.KOUN.WI.Y.0025.000000T0000Z-080511T1200Z/ LOGAN-PAYNE-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- HARDEMAN-FOARD-WILBARGER- INCLUDING THE CITIES OF...GUTHRIE...STILLWATER...ANADARKO... YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER... CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE... HOLDENVILLE...HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK... LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...ADA...COALGATE... WALTERS...QUANAH...CHILLICOTHE...CROWELL...VERNON 1000 PM CDT SAT MAY 10 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY. STRONG NORTH WINDS WILL CONTINUE OVERNIGHT. WIND GUSTS BETWEEN 35 AND 45 MPH WILL BE COMMON BEFORE GRADUALLY DECREASING TOWARDS MORNING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ OKZ004>018-021-022-110900- /O.CON.KOUN.WI.Y.0025.000000T0000Z-080511T0900Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-BECKHAM-WASHITA- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA... KINGFISHER...ELK CITY...SAYRE...CORDELL 1000 PM CDT SAT MAY 10 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY. STRONG NORTH WINDS WILL CONTINUE THROUGH MUCH OF THE NIGHT WITH WIND GUSTS BETWEEN 35 AND 45 MPH BEING COMMON. OCCASIONAL GUSTS TO NEAR 50 MPH WILL OCCUR OVER PARTS OF FAR NORTHERN OKLAHOMA. THE WINDS WILL GRADUALLY DECREASE LATE TONIGHT. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS74 KOUN 110851 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 351 AM CDT SUN MAY 11 2008 OKZ019-020-023>044-TXZ083>085-111000- /O.CAN.KOUN.WI.Y.0025.000000T0000Z-080511T1200Z/ LOGAN-PAYNE-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- HARDEMAN-FOARD-WILBARGER- INCLUDING THE CITIES OF...GUTHRIE...STILLWATER...ANADARKO... YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER... CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE... HOLDENVILLE...HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK... LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...ADA...COALGATE... WALTERS...QUANAH...CHILLICOTHE...CROWELL...VERNON 351 AM CDT SUN MAY 11 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELLED THE WIND ADVISORY. $$ OKZ004>018-021-022-111000- /O.CAN.KOUN.WI.Y.0025.000000T0000Z-080511T0900Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-BECKHAM-WASHITA- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA... KINGFISHER...ELK CITY...SAYRE...CORDELL 351 AM CDT SUN MAY 11 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELLED THE WIND ADVISORY. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at May 10, 3:40 PM CDT, 4 minutes earlier.
Area forecast discussion, May 10, 3:40 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
340 PM CDT SAT MAY 10 2008
.DISCUSSION...
CURRENTLY APPEARS THAT STRONGLY VEERED LOWER LEVEL FLOW WILL
PRECLUDE WIDESPREAD SEVERE WEATHER OVER OUN CWA LATE THIS
AFTERNOON AND EVENING. ISOLATED OR SCATTERED STRONG OR SEVERE
STORMS STILL NOT OUT OF THE QUESTION THROUGH EARLY EVENING ACROSS
FAR SOUTHEAST PORTIONS OF OKLAHOMA AHEAD OF DRY LINE. OTHER AREA
OF POTENTIAL STRONG-SEVERE STORMS WILL BE OVER NORTHERN AND
PERHAPS PORTIONS OF CENTRAL OKLAHOMA AS COLD FRONT OVERTAKES DRY
LINE. STORMS FARTHER NORTH WILL BE CAPABLE OF LARGE HAIL AND
WIND... WHILE TORNADO CONCERN WOULD BE CONFINED TO SOUTHEAST
OKLAHOMA AND AREAS EAST.
STRONG WINDS EXPECTED BEHIND THE COLD FRONT FOR MUCH OF THE NIGHT
TONIGHT...AND WITH COLD AIR ADVECTION FAIRLY DEEP...MOMENTUM
TRANSFER EXPECTED TO BE MAXIMIZED AND WIND ADVISORY WILL BE
HOISTED FOR MOST OF OKLAHOMA INTO PARTS OF WESTERN NORTH TEXAS.
LITTLE IF ANY CHANGE TO FORECAST BEYOND TONIGHT...WITH NEAR OR
BELOW NORMAL TEMPS THE RULE. LARGE UPPER STORM SYSTEM WILL ALLOW
STORM CHANCES TO INCREASE TUESDAY INTO LATE WEEK WITH MAIN IMPACTS
OF SIGNIFICANT WEATHER EXPECTED ACROSS SOUTHERN OKLAHOMA AND NORTH
TEXAS.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 45 74 48 79 / 10 0 0 0
HOBART OK 43 75 49 83 / 10 0 0 10
WICHITA FALLS TX 48 75 50 84 / 10 0 0 10
GAGE OK 38 74 46 86 / 20 0 0 10
PONCA CITY OK 43 69 46 79 / 30 0 0 0
DURANT OK 54 74 53 80 / 40 0 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY UNTIL 7 AM CDT SUNDAY FOR OKZ019-020-023>044.
WIND ADVISORY UNTIL 4 AM CDT SUNDAY FOR OKZ004>018-021-022.
TX...WIND ADVISORY UNTIL 7 AM CDT SUNDAY FOR TXZ083>085.
RED FLAG WARNING UNTIL 7 PM CDT THIS EVENING FOR TXZ083>085-087-
088.
&&
06/11Hazardous weather outlook, May 10, 11:55 AM CDT, 3 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1155 AM CDT SAT MAY 10 2008
OKZ004>048-050>052-TXZ083>090-111300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1155 AM CDT SAT MAY 10 2008
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH SATURDAY
EVENING ACROSS PORTIONS OF OKLAHOMA.
LOCATION...
THE SLIGHT RISK IS GENERALLY ALONG AND EAST OF INTERSTATE 35.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 3 PM
UNTIL 8 PM.
IMPACTS...
THUNDERSTORMS WILL LIKELY PRODUCE DAMAGING HAIL. WINDS OF 70 MPH OR
MORE ARE ALSO POSSIBLE...WHICH CAN MOVE OR TOPPLE MOBILE HOMES AND
TOSS AROUND LIGHTWEIGHT OBJECTS.
TORNADOES ARE ALSO POSSIBLE...ESPECIALLY NEAR THE EASTERN EDGE OF
THE SLIGHT RISK AREA.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS.
DISCUSSION...
A COLD FRONT LOCATED OVER NORTHWEST AND WEST CENTRAL OKLAHOMA WILL
CONTINUE TO PUSH SOUTH AND EAST THIS AFTERNOON IN ADVANCE OF
AN UPPER LEVEL DISTURBANCE. BY MID AFTERNOON...THE COLD FRONT WILL
BE LOCATED ACROSS CENTRAL SECTIONS OF OKLAHOMA AND FAR EASTERN PARTS
OF WESTERN NORTH TEXAS. A DRYLINE WILL SURGE AHEAD OF THE COLD
FRONT THIS AFTERNOON BEFORE THE COLD FRONT OVERTAKES THE BOUNDARY
LATE THIS AFTERNOON AND EVENING. THE ATMOSPHERE WILL BECOME VERY
UNSTABLE IN ADVANCE OF THE THE COLD FRONT AND DRYLINE AS
TEMPERATURES WARM INTO THE 80S. LIFT ALONG THE COLD FRONT AND
DRYLINE COMBINED WITH AN APPROACH DISTURBANCE OVER THE CENTRAL
ROCKIES MAY BE SUFFICIENT FOR WIDELY SCATTERED TO SCATTERED
THUNDERSTORM DEVELOPMENT. THUNDERSTORMS THAT FORM WILL LIKELY
BECOME SEVERE QUICKLY GIVEN THE AMOUNT OF INSTABILITY AND WIND
SHEAR. LARGE DAMAGING HAIL TO THE SIZE OF TENNIS BALLS AND DAMAGING
WIND GUSTS TO 70 MPH WILL BE POSSIBLE WITH THE STRONGER STORMS. THE
BETTER CHANCE FOR SEVERE THUNDERSTORMS WILL BE ACROSS THE EASTERN
THIRD OF OKLAHOMA.
WHEN THE COLD FRONT PASSES A GIVEN LOCATION...STORMS WILL BECOME
ELEVATED...AND THE SEVERE WEATHER THREAT WILL BEGIN TO DECREASE.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY MAY 11.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...70 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...80 PERCENT.
OTHER HAZARDOUS WEATHER...
HIGH WINDS...LOW HUMIDITIES AND WARM TEMPERATURES WILL CAUSE VERY
HIGH TO EXTREME FIRE DANGER IN FAR WESTERN NORTH TEXAS. A RED FLAG
WARNING IS IN EFFECT. PLEASE REFER TO THE LATEST VERSION OF THIS
PRODUCT FOR MORE INFORMATION.
IN ADDITION...STRONG NORTHERLY WINDS WILL INCREASE OVER NORTHERN AND
WESTERN OKLAHOMA THIS EVENING. A FEW GUSTS OVER 40 MPH MAY AFFECT
OUTDOOR ACTIVITIES AND DRIVERS OF HIGH PROFILE VEHICLES.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THUNDERSTORM OUTLOOK...
AFTER A DRY PERIOD...THE CHANCE FOR THUNDERSTORMS WILL RETURN
TUESDAY AND WEDNESDAY. IF MOISTURE RETURN IS SUFFICIENT...SEVERE
STORMS COULD OCCUR. MOISTURE WILL BE SWEPT BACK TO THE SOUTH LATER
IN THE WEEK...BUT A COLD UPPER LEVEL TROUGH WILL MAINTAIN A CHANCE
FOR AFTERNOON THUNDERSTORMS THROUGH FRIDAY.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT
7 AM SUNDAY.In the hours before
Special weather statement, May 10, 12:08 PM CDT, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1208 PM CDT SAT MAY 10 2008 OKZ031-032-101730- SEMINOLE OK-HUGHES OK- 1208 PM CDT SAT MAY 10 2008 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR HUGHES AND SEMINOLE COUNTIES. A STRONG THUNDERSTORM WAS LOCATED 16 MILES SOUTHWEST OF WEWOKA AT 1208 PM CDT...MOVING NORTHEAST AT 51 MPH. SMALL HAIL IS LIKELY. FURTHER INTENSIFICATION MAY REQUIRE SEVERE THUNDERSTORM WARNINGS. PEOPLE IN HUGHES AND SEMINOLE COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
Special weather statement, May 10, 12:36 PM CDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1236 PM CDT SAT MAY 10 2008 OKZ032-101800- HUGHES OK- 1236 PM CDT SAT MAY 10 2008 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR HUGHES COUNTY. A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTH OF HORNTOWN AT 1236 PM CDT...MOVING NORTHEAST AT 56 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE LIKELY. PEOPLE IN HUGHES COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
Local storm report, May 10, 12:44 PM CDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1244 PM CDT SAT MAY 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 PM HAIL HOLDENVILLE 35.08N 96.40W
05/10/2008 E1.00 INCH HUGHES OK EMERGENCY MNGR
&&
BTHORENLocal storm report, May 10, 1:33 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
133 PM CDT SAT MAY 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM HAIL DUSTIN 35.27N 96.03W
05/10/2008 E0.75 INCH HUGHES OK PUBLIC
BRIEF PEA TO PENNY HAIL
&&
DWThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 12:58 PM CDT | Severe Thunderstorm Warning | OUN | Hughes | 21 min |
| May 10, 5:52 PM CDT | Tornado Warning | OUN | Atoka | 23 min |
| May 10, 3:21 AM CDT | Red Flag Warning | OUN | Baylor, Foard, Hardeman, Knox, Wilbarger | 16 hr |
Nearby
Wind Advisories in Oklahoma, 2008Wind Advisories in Texas, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.